Creating and sharing knowledge for telecommunications

A method for Construct Sets of Commuting Matrices

Rosa, Cecília ; Pereira, E.

Journal of Mathematics Research Vol. 5, Nº 3, pp. 1 - 7, September, 2013.

ISSN (print): 1916-9795
ISSN (online): 1916-9809

Journal Impact Factor: (in 0)

Digital Object Identifier: 10.5539/jmr.v5n3p1

Abstract
A method for constructing sets of matrices that pairwise commute is presented. The sets are defined such that each matrix is a combination of basic matrices. An iterative algorithm is given, where the construction approach aims to obtain appropriate basic matrices. A numerical example illustrate the proposed method.